Facebook Pixel
EmpowHER Guest

Taking a hormone therapy pill have been for two yrs . Am 59 and still having a very light period but to the point of spotting of and on for three days and that's it but once in awhile have a hot flash that makes me kinda nausea to my stomach

By Anonymous August 22, 2017 - 5:38am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

You may want to discuss the nausea and occasional hot flashes with your gynecologist.


August 22, 2017 - 9:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!